# SDR GLBA20030565

- Difficulty date: February 17, 2004
- Submitted: February 27, 2004
- Operation: Air carrier
- Aircraft: N220GL
- Make and model: Beech 1900D
- Aircraft serial: UE220
- Aircraft time: 17,281 hours, 21,073 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Pressure Switch
- Part number: 1013840287
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CABIN ALT HIGH ILLUMINATED, R&R CABIN ALT HIGH PRESS SWITCH PN 101-384028-7
